Please help, what are these symptoms

H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
205
Location
Somewhere
#1
Cant feel emotions
Dont feel any pleasure in doing anything
Not interested in socialising and lost my social abilities
Mental void
Feeling exhausted pshizicaly and mentally
Cant eat, food fast no taste

It looks like negative and cognitive symptoms of schizophrenia.

I think it's more than depression.
 
Skynet

Skynet

Well-known member
Joined
Aug 17, 2018
Messages
484
Location
India
#2
You seem to be experiencing anhedonia, which can be a symptom of depression or can actually be a side-effect of antipsychotics used to treat schizophrenia. Are you on antipsychotics?
 
H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
205
Location
Somewhere
#3
Anhedonia..yes it makes sense.
I thought that is not caused by antipsychotic, but a symptom of schizophrenia.
Yes, I'm on olanzapine.
 
J

jed

New member
Joined
May 13, 2019
Messages
3
Location
uk
#4
You sound like me before I was diagnosed with schizophrenia.What does your doctor say?
 
G

Girl interupted

Well-known member
Joined
Nov 17, 2018
Messages
1,001
#5
Only you know you, but it sounds like depression. Everything you’ve listed is part of the symptoms of deep depression.
 
boudreauj4

boudreauj4

Well-known member
Joined
Jan 6, 2017
Messages
807
#6
Also everything she listed is negative symptoms of schizophrenia. I don't know how anyone can tell the difference between depression and negative symptoms.
 
H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
205
Location
Somewhere
#7
The doctor o ve seen the last year says it is not schizophrenia. Unfortunately I had to change doctors quite often and I received different diagnoses like bipolar, chronic stress, generalised anxiety, OCD, personality disorder.

I do feel depressed.

I have also cognitive problems that I did not had before, and this also makes me think of schizophrenia.
 
W

Wounded

Member
Joined
Jun 8, 2019
Messages
9
Location
belgrade
#8
mental void is exect thing that i have also. Its almost imposible for me to think clearly and i have very little thoughts in my head that have meaning. Im sure that i have schizophrenia.
 
W

Wounded

Member
Joined
Jun 8, 2019
Messages
9
Location
belgrade
#9
the best advice that i can give you is: try to find to talk with somone who can understand sch at least 10%. it cam help you to feel like a human being. feeling like human is most important need for people.schizophrenia is worst mental illness because stigma is so big and its hard to feel like a human with it. You lost all your abilitys, your passions, your inteligence and your identity. i was extermly smart guy before a illness i was raping knowing many things in philosophy, psychology and politics. now im zero, a plant. i bearly can talk. im not 1% of guy who i was. this illnes is worst thing that can happan to human being
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,069
Location
U.K
#10
Difficult to say but the symptoms could be caused by the olanzapine. Anti psychotics slow us down they interfere with our dopamine receptors and we can and will become more lethargic and have less interests in past joyful events.

I don't understand why your doctor has given you an anti psychotic in the first place as you have not stated your diagnosis.

Olanzapine is a bit of a heavy weight drug it is very good for some but for me it slowed my emotions to a crawl. I found no joy in anything and was just emotionally numb. After I switched medication to a more activating anti psychotic I found it suited me much better although when I was on aripiprazole it sent me a little high.

I am now on lurasidaone (latuda) the turnaround has been fantastic as I also suffer from depression which latuda is good for.

I would speak to your doctor and ask why you are on anti psychotics and ask if you can try a different one. It may take time to find a treatment plan that suits you as everybody is different.

Also quite a few people with schizophrenia in fact most dont really notice or care that they are suffering from negative symptoms the same applies to positive symptoms. This is because we loose insight and things just seem normal.

As you have noticed and feel that you have negative symptoms this shows you have Insight which makes me feel that this is a problem with meds or as others have said it could be depression.
 
H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
205
Location
Somewhere
#11
Antipsychotics can also cause or aggravate depression in some people.

I had traumas and suffering from intense anxiety and stress and this caused me insomnia resistant to anxiolitics and sleeping pills, than the doctor gave me seroquel which helped with sleep..at least I was seeing an effect...
They also gave me antipsychotics for bipolar, for BPD. And the last doctor I saw was thinking I'm paranoid about a person who is abusing me. When you have more than 1 disorder it is hard for some doctoctors to make an accurate diagnosis. They make me confused too.

I was on seroquel for 1,6 years, than changed it to the generic quetiapine for another 2 years, the last month I'm on olanzapine. With the generic quetiapine it was the worst experience in my life, better dont write here about how I was feeling...because for the others can be a good med.dont want to descurage anyone.
I will see soon my doctor, hope it goes well.

Ps. I did not responded well to activating antipsihotic...made me go from anxious to complete rage and agitation.
I'm taking duloxetine from several days and thank God I did not had allergy or another dangerous side effect.
 
H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
205
Location
Somewhere
#12
I also had two psychotic episodes in the past and i did not take any medication that time (I could tell I was sick but didn't went to psychiatry, instead I choose alternative treatments). So, I think I understand how it's like to be absorbed by psychosis and cant tell what is real or not.
 

Similar threads